# SDR ABXA20150721100

- Difficulty date: July 21, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: 113T167619
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TE PANEL ATTACH CHORD AT WS 1054, SPLIT ON EDGE INBD OF AUX TANK VENT.  R & R LT WING TE PANEL SUPPORT CHORD WS 1054 IAW SRM 51-40-02 & REA B657-61637.  CORRODED L2, PN 113T1676-19, SN NSN, PART NAME PANEL SUPPORT CHORD, STRINGER & WS LOCATION ON ACFT.  ACFT WS 1054.  ACFT WAS GNDED.
